MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PSC INSERT SZ 4, 11MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 60 yo male patient, initial right knee implanted on (b)(6) 2020, underwent a revision procedure on (b)(6) 2022, approximately 2 years 3 months post the initial procedure.The patient presented with pain, stiffness and synovitis.He was revised from an 11mm psc insert to a 9mm crc with good rom and stability.The insert had no visual damage except for what incurred from using the osteotome for removal.Patient was last known to be in stable condition.The explants are not available for return.
 
Additional Manufacturer Narrative
Concomitant medical products: 6214432, 02-020-11-0340, truliant ps cem fem ps cem right sz 4, 6455538, 02-022-45-4040, truliant tib fit tray cem sz 4f / 4t, 6436356, 200-02-38, three peg patella 38mm, 6494320, 201-78-15, holding pin mini sharp point 4 pk, s042345, 521-78-23, threaded pin size 2.3 collared 2pk, s064280, 521-78-23, threaded pin size 2.3 collared 2pk, s049576, 521-78-32, threaded pin size 3.0 collarless 2pk, s051317, 521-78-32, threaded pin size 3.0 collarless 2pk, s039400, 521-78-36, threaded pin size 5.1 collarless 2pk.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely patient-related conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15777477
Report Number1038671-2022-01443
Device Sequence Number20518434
Product Code JWH
UDI-Device Identifier10885862305282
UDI-Public10885862305282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 4, 11MM
Device Catalogue Number02-022-44-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale